# SDR USAA2012020100006

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR16, Z-500, Y765.  REPLACED FLOORBEAM AT FR16, Z-500, Y765 IAW A319 SRM 52-71-11 & AIRBUS DRAWING 53112812.
